Hi all , My hubby has been on ipilumamab and nivolumab for renal cancer, He was on a trial for 7 months and due to awful side effects he has been taken off it , We seen his oncologist on Wednesday and when he seen how much the tumour on his rib had increased he said he would try him on Fotivida , He is still having side effects from the immunotherapy diarrhoea sickness fatigue pain. Has anyone any experience on this going from ipilumamab and nivolumab straight onto fotivida, if so what can we expect.
Bumping this for you. I can’t help and hope someone can. As he’s been on a trial his situation might be quite unusual. Have they given you any indication of how long the drug stays in your system one you stop taking it so you can gauge the change in side effects? From what I know Fotivda is one of the ibs. I’m on Pazopanib and have similar side effects with the exception of pain but they’re controlled. It’s a bit of a wait and see I think. Some people seem to tolerate better than others. I thought I tolerated relatively well. I’m sick on average once every other day, but I’ve recently found out that’s a lot. However it doesn’t bother me and as it’s working in so much as I’ve been stable for three years and I’m happy as it feels like a small price to pay.
I feel like I am rambling so I hope someone can give you a better insight into the change soon
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: